uu.seUppsala universitets publikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stochastic flows and finite block frames
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen.
Department of Mathematics, Ehime University, Matsuyama, Japan.
Department of Mathematics, Meiji University, Kawasaki, Japan.
2008 (engelsk)Inngår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 342, nr 2, s. 816-829Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

With the aim of understanding the mathematical structure of the fluctuation–dissipation theorem in non-equilibrium statistical physics and then constructing a mathematical principle in the modeling problem for time series analysis, we have developed the theory of KM2O-Langevin equations for discrete time stochastic processes. In this paper, as a new method for model analysis in the theory of KM2O-Langevin equations, we show that block frames provide a natural mathematical language for dealing with minimum norm expansions of multi-dimensional stochastic processes which do not necessarily satisfy stationarity and non-degeneracy conditions.

sted, utgiver, år, opplag, sider
2008. Vol. 342, nr 2, s. 816-829
Emneord [en]
degenerate flows, block frames, minimum norm solutions, fluctuation-dissipation theorem
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:uu:diva-87336DOI: 10.1016/j.jmaa.2007.12.015ISI: 000254945300007OAI: oai:DiVA.org:uu-87336DiVA, id: diva2:1762
Tilgjengelig fra: 2008-09-16 Laget: 2008-09-16 Sist oppdatert: 2017-12-13

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Klimek, Maciej

Søk i DiVA

Av forfatter/redaktør
Klimek, Maciej
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 495 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf